Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The solution of an integral equation of the first kind on a finite interval


Author: J. A. Belward
Journal: Quart. Appl. Math. 27 (1969), 313-321
MSC: Primary 45H05
DOI: https://doi.org/10.1090/qam/410301
MathSciNet review: 410301
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45H05

Retrieve articles in all journals with MSC: 45H05


Additional Information

DOI: https://doi.org/10.1090/qam/410301
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society